# SDR SWAA074201

- Difficulty date: August 25, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 69,041 hours, 64,548 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D4536P
- Condition: Faulty
- Location: Mlg W/W
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT MLG RED LIGHT ILLUMINATED INTERMITTENTLY DURING FLIGHT.  REMOVED AND REPLACED UPLOCK SENSOR AND CONNECTOR PER MM.
